Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 22, Number 104

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Stability theory for difference approximations of mixed initial boundary value problems. I
Heinz-Otto Kreiss.
Math. Comp. 22 (1968), 703-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241010
A multistep formulation of the optimized Lax-Wendroff method for nonlinear hyperbolic systems in two space variables
A. R. Gourlay and J. Ll. Morris.
Math. Comp. 22 (1968), 715-719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251931
Numerical methods and existence theorems for parabolic differential equations whose coefficients are singular on the boundary
Pierre Jamet.
Math. Comp. 22 (1968), 721-743
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255084
Numerical solution of the Navier-Stokes equations
Alexandre Joel Chorin.
Math. Comp. 22 (1968), 745-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242392
Numerical solution of symmetric positive differential equations
Theodore Katsanis.
Math. Comp. 22 (1968), 763-783
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245214
The calculation of the eigenvectors of a general complex matrix by inverse iteration
J. M. Varah.
Math. Comp. 22 (1968), 785-791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240968
Rigorous machine bounds for the eigensystem of a general complex matrix
J. M. Varah.
Math. Comp. 22 (1968), 793-801
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243731
Global convergence of the basic $QR$ algorithm on Hessenberg matrices
Beresford Parlett.
Math. Comp. 22 (1968), 803-817
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247759
On the triangular decomposition of Cauchy matrices
Choong Yun Cho.
Math. Comp. 22 (1968), 819-825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239740
A note concerning the properties of a certain class of test matrices.
Harold Willis Milnes.
Math. Comp. 22 (1968), 827-832
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239743
Comparison of the method of averages with the method of least squares.
G. Dahlquist, B. Sjöberg and P. Svensson.
Math. Comp. 22 (1968), 833-845
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239742
The optimum addition of points to quadrature formulae
T. N. L. Patterson.
Math. Comp. 22 (1968), 847-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242370
The Riemann hypothesis and pseudorandom features of the Möbius sequence
I. J. Good and R. F. Churchhouse.
Math. Comp. 22 (1968), 857-861
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240062
Primitive trinomials of high degree
Eugene R. Rodemich and Howard Rumsey.
Math. Comp. 22 (1968), 863-865
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238813
On the relations between eigenvalues and eigenvectors for matrices resulting from pre and post multiplication by the transpose
V. J. Law and R. H. Fariss.
Math. Comp. 22 (1968), 867-868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238869
An iterative procedure for computing the maximal root of a positive matrix
T. L. Markham.
Math. Comp. 22 (1968), 869-871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239741
Unicity in approximation of a function and its derivatives
Lee Johnson.
Math. Comp. 22 (1968), 873-875
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241856
On some Gauss and Lobatto based integration formulae
T. N. L. Patterson.
Math. Comp. 22 (1968), 877-881
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240983
Efficient calculation of Clausen’s integral
Van E. Wood.
Math. Comp. 22 (1968), 883-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239733
High accuracy gamma function values for some rational arguments
D. C. Galant and P. F. Byrd.
Math. Comp. 22 (1968), 885-887
Abstract, references and article information
Full-text PDF Free Access    
Error bounds for the Gauss-Chebyshev quadrature formula of the closed type
M. M. Chawla.
Math. Comp. 22 (1968), 889-891
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239756
Reviews and Descriptions of Tables and Books
Math. Comp. 22 (1968), 893
Abstract, references and article information
Full-text PDF Free Access    
Table errata
Henry E. Fettis.
Math. Comp. 22 (1968), 903
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239123
Table errata
J. R. Blake, Van E. Wood, M. L. Glasser, Henry E. Fettis, Eldon R. Hansen and Merrell L. Patrick.
Math. Comp. 22 (1968), 903-907
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239122
Table errata
Yudell L. Luke.
Math. Comp. 22 (1968), 907-909
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239125
Table errata
Henry E. Fettis.
Math. Comp. 22 (1968), 909
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239124
Corrigenda: “Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals”
P. M. Hirsch.
Math. Comp. 22 (1968), 911
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239759
Corrigenda: “Statistics on certain large primes”
M. Lal and W. J. Blundon.
Math. Comp. 22 (1968), 911
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238785
Indices
Math. Comp. 22 (1968), 913
Abstract, references and article information
Full-text PDF Free Access